# SDR DALA2025123109530

- Difficulty date: December 31, 2025
- Submitted: December 31, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE BETWEEN FASTENERS C & D OF FR 20R DOUBLE JOGGLE AFT OF R1 DOOR.   REPAIRED PER ERA 631197-14. (1378104)
